# SDR ASAA0540250

- Difficulty date: May 13, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576921
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AND GOUGES AT STA 480-500 +12 STRINGER 26R.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW AS EA 533001932 AND AAR EA 10944.  (K)
